MAUDE Adverse Event Report: I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
They have been having issues with these glucometers.They have had three occurrences in the past few weeks where the readings have been off.Reporter was on one call where the patient's free style libre read 55 and the prism read 98.They re-checked after they started an iv and the prism read 102.After arrival to the hospital, they checked again, and it was now 33 on another meter.They swapped to a different monitor on that ambulance.
 
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the high reading issue with a retained meter and strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Additional Manufacturer Narrative
As the complaint meter was returned, i-sens analyzed the accuracy issue using the returned meter and retained strips.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%) which satisfied the internal standard in i-sens.Even when the meter was disassembled, there were no abnormalities such as inflow of blood/foreign substance into the connector or damaged pins.Therefore, it is judged that the product operated normally.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key16348906
Report Number3005621222-2023-00002
Device Sequence Number6260563
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberUM05MAA2A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale